# SDR COM11848

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Latch
- Part number: H1653081562
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC PACK SERVICE DOOR FWD LATCH IS BROKEN.  REPLACED LATCH.
